# SDR DALA2025011000221

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 83,086 hours, 10,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3356 3R DOOR SHOWS ARMED IN COCKPIT BUT DISARMED FROM CABIN. CORRECTIVE ACTION: CLEANED GIRT BAR AREA AND CYCLED DOOR ARMING LEVER MULTIPLE TIMES. DOOR OPERATION AND INDICATION NORMAL PER A330 AMM 52-10. (6945760)
